MAUDE Adverse Event Report: SPECTRUM MEDICAL LTD QUANTUM HEATER-COOLER MAIN UNIT; TEMPERATURE CONTROLLER

SPECTRUM MEDICAL LTD QUANTUM HEATER-COOLER MAIN UNIT; TEMPERATURE CONTROLLER
Model Number QHC1
Medical Device Problem Code Insufficient Cooling (1130)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/15/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Root cause determination is pending results of investigation.
 
Event or Problem Description
User reported that the device was unable to meet setpoint when trying to cool.There was no patient harm.
 
Event or Problem Description
 
Additional Manufacturer Narrative
During investigation, the reported fault was unable to be confirmed.It is suspected that pressure buildup was relieved when connected to the heater cooler charger as intended.As part of preventative maintenance, spectrum medical upgraded the solenoid firmware and confirmed via functional testing that the unit was able to cool to the specified setpoint.

Brand Name
QUANTUM HEATER-COOLER MAIN UNIT
Common Device Name
TEMPERATURE CONTROLLER
Manufacturer (Section D)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK  GL2 9SL
Manufacturer (Section G)
SPECTRUM MEDICAL LTD
ashville business park
commerce road
gloucester, gloucestershire GL2 9 SL
UK   GL2 9SL
Manufacturer Contact
cameron schmitt
481 munn road
suite 180
fort mill, SC 29715
MDR Report Key24337747
Report Number3006073153-2026-00026
Device Sequence Number5018042
Product Code DWC
UDI-Device Identifier05060434420961
UDI-Public05060434420961
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K212657
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberQHC1
Device Catalogue Number51-000058-00
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/27/2026
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/16/2026
Supplement Date Received by Manufacturer01/16/2026
Initial Report FDA Received Date02/13/2026
Supplement Report FDA Received Date03/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/09/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown